MathSciNet Relay Station
MathSciNet bibliographic data
MR199164 10.43
Bateman, Paul T. Lower bounds for $\sum \,h(m)/m$ for arithmetical functions $h$ similar to real residue-characters. J. Math. Anal. Appl. 15 1966 2–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement